Follow
Share

I've been using Sudafed lately for constant itching from dry skin.

Bleeding after a hysterectomy can be caused by three main issues:

If it's definitely vaginal, could be a lesion in the vagina. Polyp or other. If your cervix was left, could be cervical as well. Yearly pap smears for women who have their cervix would screen for precancerous and cancerous lesions. The vaginal tissue also thins as you age and bleeding can be caused by irritation.

If it's potentially urinary, you could have a urinary tract infection, irritation and bleeding from the urethral area or from the bladder, ureters or kidneys.

If it's potentially rectal, you should be evaluated for causes of rectal bleeding.

Start with a gynecologist who can do a physical exam and order any necessary testing. Gynecologists typically will have experience evaluating bleeding from any of those sources.
Helpful Answer (1)
Reply to BBS2019
Report

What did your gynecologist say when you called the office, and presumably got an answering service?

I also don't understand what role Sudafed could play; I took it periodically when I had a bad sinus infection, but I don't see the correlation, unless you did search and found that Sudafed can cause bleeding, but not from the nose.
Helpful Answer (0)
Reply to GardenArtist
Report

Just a thought - you don't mean Sudocrem, do you, by any chance?
Helpful Answer (0)
Reply to Countrymouse
Report

Sudafed is a decongestant. I'm not sure what it might do for dry skin.
Helpful Answer (3)
Reply to BarbBrooklyn
Report

My daughter can't take Sudafed. Her nails and lips turn blue.

You need to call your Dr. Is it Vaginal? If blood in ur urine could be bladder related. You need to find what, if anything is wrong.
Helpful Answer (0)
Reply to JoAnn29
Report

If you had a hysterectomy fifteen years ago and you are certain that this light blood loss is coming from your vagina, there's no question - go as soon as possible and get yourself examined by a doctor.

Where is the dry skin, and what on earth are you expecting the Sudafed to do for it?
Helpful Answer (4)
Reply to Countrymouse
Report

This isn't a medical site. Please call your doctor's office.
Helpful Answer (2)
Reply to LoopyLoo
Report

Ask a Question
Subscribe to
Our Newsletter